Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Constant-to-one extensions
of shifts of finite type


Author: Doris Fiebig
Journal: Proc. Amer. Math. Soc. 124 (1996), 2917-2922
MSC (1991): Primary 58F03, 54H20; Secondary 58F08, 28D05
MathSciNet review: 1327012
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Any transitive shift of finite type has a transitive constant-to-one extension which is not of finite type.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 58F03, 54H20, 58F08, 28D05

Retrieve articles in all journals with MSC (1991): 58F03, 54H20, 58F08, 28D05


Additional Information

Doris Fiebig
Email: fiebig@math.uni-heidelberg.de

DOI: http://dx.doi.org/10.1090/S0002-9939-96-03341-2
PII: S 0002-9939(96)03341-2
Received by editor(s): January 6, 1995
Received by editor(s) in revised form: March 14, 1995
Communicated by: Mary Rees
Article copyright: © Copyright 1996 American Mathematical Society